# SDR AALA202006019001

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 31,832 hours, 12,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64356101
- Part serial: M8139
- Condition: Defective
- Location: Zone 800
- Part time: 20,555 hours, 8,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN FORWARD SLIDE RAFT GAUGE NOT READABLE.  REPLACED SLIDE IAW AMM 25-60-00.
